# SDR SIMA20130711004

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 29,002 hours, 25,079 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE F/O RECHARGEABLE FLASHLIGHT CRADLE BROKEN.  ACFT REMOVED FROM SERVICE.  R & R FLASHLIGHT CRADLE IAW AMM 33-50-16. OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
